Alert archive / Pennsylvania / Flash Flood Warnings in 2009
Flash Flood Warning 35, NWS State College, PA
NWS State College, PA issued this flash flood warning at Aug 19, 2009, 7:13 PM EDT for Cumberland County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2009, 7:13 PM EDT (23:13 UTC)
- Expired
- Aug 19, 2009, 10:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Cumberland County, PA
The radar
The State College radar (KCCX), 115 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 8:30 PM EDT | FLASH FLOOD | 3 Se Mechanicsburg, PA | A SMALL TRIBUTARY OF YELLOW BREECHES CREEK OVERFLOWED AND CAUSED FLOODING IN THE 900 BLOCK OF HERTZLER ROAD. A BRIDGE WAS UNDERWATER. URBAN FLOODING WAS ONGOING IN AND AROUND MECHANICSBURG LATE WEDNESDAY EVENING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KCTP 192313
FFWCTP
PAC041-200215-
/O.NEW.KCTP.FF.W.0035.090819T2313Z-090820T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT WED AUG 19 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CUMBERLAND COUNTY...
* UNTIL 1015 PM EDT...
* AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER EASTERN CUMBERLAND
COUNTY. RADAR ESTIMATES THAT NEARLY 3 INCHES OF RAIN HAS FALLEN
NEAR MECHANICSBURG. SHARP RISES CAN BE EXPECTED ALONG TRINDLE
SPRING RUN...YELLOW BREECHES CREEK...CEDAR RUN AND HOGESTOWN RUN.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOILING
SPRINGS...CAMP HILL...ENOLA...HOGESTOWN...LEMOYNE...LOWER ALLEN...
MECHANICSBURG...NEW CUMBERLAND...SHIREMANSTOWN...WERTZVILLE...WEST
FAIRVIEW AND WORMLEYSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN
&&
LAT...LON 4029 7718 4031 7704 4031 7700 4033 7692
4028 7691 4023 7685 4022 7685 4022 7690
4020 7692 4019 7691 4017 7692 4015 7703
4008 7714
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 4:02 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Aug 19, 4:02 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 402 PM EDT WED AUG 19 2009 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING ALONGA FRONT SAGGING ACROSS THE STATE. THE FRONT WILL BECOME NEARLY STATIONARY LATER TONIGHT...AND THEN LIFT BACK TO THE NORTH AS A WARM FRONT ON THURSDAY. A STRONGER FRONTAL SYSTEM IS FORECAST TO SWEEP THROUGH THE REGION FRIDAY INTO SATURDAY BEFORE DRIER AND COOLER WEATHER ARRIVE FOR LATE WEEKEND AND EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... BIGGEST ISSUE THIS AFTERNOON IS THE LINE OF SSW TO NNE ORIENTED STORMS IN OUR NORTHERN TIER COUNTIES SAGGING SOUTH. THIS BOUNDARY IS CLEARLY THE TRUE FRONTAL BOUNDARY. BRADFORD IS NOW IN THE COOLER DRIER AIR. CELLS ALONG THIS LINE KEEP MOVING TO THE EAST AS THE LINE TRIES TO SAG SOUTH WITH THE FRONT. HAVE YET TO FIND THIS RAINFALL IN ANY OF OUR MODELS. RAINFALL ALONG THIS LINE IS ESTIMATED TO BE 0.25 TO 1.5 INCHES PER HOUR. CURRENT OBSERVATIONS ARE A BIT LOWER THAN RADAR AT THIS TIME. WE WILL HAVE TO WATCH THIS FEATURE AS IT SAGS TO THE SOUTH AND CELLS TRAIN UP THE LINE. MODIFIED SHORT TERM GRIDS FOR THIS FEATURE. WILL HAVE TO CONTEND WITH THIS FEATURE INTO THIS EVENING AND A NARROW BAND OF POTENTIALLY HEAVY RAIN. FIRST PART OF TONIGHT WILL BE DICTATED BY HOW FAR THIS LINE AND FRONT SAGS SOUTH. IT IS THE BEST FOCUS I CAN SEE FOR RAIN. PERHAPS THE 18Z NAM WILL INITIALIZE IT. THE ENSEMBLE OF ALL NCEP PRODUCTS IMPLIES THE RAINFALL PROBABILITIES DIMINISH AFTER ABOUT 03Z. IF THEY HAD THE RAIN IN NORTHERN PA THIS AFTERNOON...I WOULD HAVE MORE CONFIDENCE IN THOSE FORECAST. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... MOST OF THE GUIDANCE SUGGESTS OUR FRONTAL BOUNDARY WILL BEGIN TO SURGE NORTHWARD TOMORROW. THIS SHOULD INCREASE THE CHANCE OF RAIN. THE SREF AND GEFS ARE BOTH QUITE OPTIMISTIC ABOUT THIS POTENTIAL.THE ENSEMBLE OF ALL NCEP PRODUCTS SUGGEST RAIN BY 15Z IN THE WEST AND BY 00Z ALL AREAS HAVE 70-90 PERCENT CHANCE OF RAINFALL. THE SREF SHOWS MOST AREAS QUITE UNSTABLE WITH AFTERNOON CAPE IN THE 1200 TO 1800JKG-1 RANGE AND SOME POTENTIAL FOR THE EHI TO BE NEAR 1 FOR A BRIEF PERIOD IN THE WEST AND SOUTHEAST. BETTER THAN 50 TO 80 PERCENT OF SREF MEMBER PUSH THE CAPE OVER 1200 JKG-1 ON THURSDAY. THE SREF DOES NOT SHOW SIGNIFICANT RAINFALL. BEST RAINFALL AND MOISTURE FLUX ARE FORECAST TO OUR WEST MOST OF THURSDAY. BUT LOOKS LIKE A MOIST HUMID DAY WITH A NORTH BOUND BOUNDARY TO TRIGGER CONVECTION AND RAINFALL. PW ANOMALIES WILL BET 1 TO 1.5 SDS ABOVE NORMAL RISING TO OVER 2 SDS ABOVE NORMAL AS THE FRONT MOVES TO OUR NORTH...THEN WE GET INTO THE FORCING AHEAD OF THE COLD FRONT TO OUR NORTHWEST. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... POTENT FRONT CROSSES THE REGION ON FRIDAY. EXPECT PLENTY OF CONVECTION AHEAD AND ALONG THE FRONT AS PWATS REMAIN HIGH WHILE DYNAMIC FORCING INCREASES. STORMS WILL BE MOST NUMEROUS IN THE WEST AND A BIT MORE SCATTERED FURTHER EAST...WHERE SUBSIDENCE RIDGE OUT AHEAD OF HURRICANE BILL MAY INHIBIT STORMS A BIT. DO ANTICIPATE THAT AT LEAST SOME STORMS MAY BECOME SEVERE FRIDAY. SPEAKING OF HURRICANE BILL...LATEST TRACK CONTINUES TO KEEP IT WELL OFFSHORE OF THE ATLANTIC COAST AS IT CURVES TO THE NE SAT AND SUN...ALTHOUGH MAY BRING SOME HEAVIER RAINS TO PARTS OF NEW ENGLAND BY SUN. IN OUR AREA...LIKELY WILL SEE SCATTERED CONVECTION IN THE EAST ON SAT AS FRONT WILL SLOW DOWN JUST EAST OF OUR CWA. AFTER THAT...SURFACE RIDGE BUILDS IN FOR SUN THROUGH TUE...BRINGING COOLER AND DRIER CONDITIONS. CLOUDS WILL HANG TOUGH THOUGH AS COOL POOL REMAINS OVERHEAD. EXTENDED MODELS HINTING AT NEXT TROUGH POTENTIALLY ARRIVING BY MID/LATE WEEK...SO LOW POPS REMAIN IN THE FORECAST AT THAT RANGE. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... CONDITIONS TURNED TO WIDESPREAD VFR DURING THE PAST FEW HOURS...BUT IT APPEARS THIS WILL BE SHORT LIVED AS NMRS SHRA/TSRA HAVE DEVELOPED AND WILL SOON ENCOMPASS MUCH OF THE CWA. BFD APPEARS TO HAVE BEEN SPARED...SO VFR LIKELY TO CONTINUE FOR THE AFTERNOON THERE. NOT ENOUGH CONFIDENCE TO FORECAST TSRA FOR MDT...SO SIMPLY LEFT VCSH AND WILL AMEND AS NECESSARY. FOR ALL OTHER AIRFIELDS...INCLUDED A TEMPO GROUP FOR MVFR TSRA. FOR TONIGHT...EXPECT SOME SHOWERS AND EVEN A FEW STORMS TO WORK NE FROM THE OHIO VLY...GIVEN WARM ADVECTION AND VERY HIGH DEWPOINTS WORKING NE. ONCE AGAIN...CHANCE FOR PATCHY DENSE FOG TO DEVELOP AS WELL. THURSDAY WILL BE VERY SIMILAR TO THE PAST TWO DAYS...WITH MVFR/IFR SHRA/TSRA LIKELY DURING THE AFTERNOON. OUTLOOK... FRI-SAT...MAINLY MVFR IN SHRA/TSRA...FOG...AND HZ. SUN-MON...MORNING FOG...THEN MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...RXR AVIATION...DICKEY
Hazardous weather outlook, Aug 19, 5:44 AM EDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 544 AM EDT WED AUG 19 2009 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-200945- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 544 AM EDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. STEINBUGL
In the hours before
Special weather statement, Aug 19, 2:52 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
252 PM EDT WED AUG 19 2009
PAZ041-042-191945-
NORTHERN LYCOMING PA-SULLIVAN PA-
252 PM EDT WED AUG 19 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LYCOMING AND
SULLIVAN COUNTIES...
AT 251 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF CANTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LINCOLN FALLS AROUND 300 PM...FORKSVILLE
AROUND 310 PM...EAGLES MERE AROUND 320 PM...LAPORTE AROUND 330 PM AND
RICKETTS GLEN STATE PARK AROUND 350 PM.
THIS WILL IMPACT ROUTE 220.
LAT...LON 4131 7631 4131 7641 4129 7643 4152 7694
4160 7689 4160 7686 4158 7652 4149 7624
EXPERIMENTAL
FORECASTER: GRUMMSpecial weather statement, Aug 19, 4:11 PM EDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
411 PM EDT WED AUG 19 2009
PAZ051>053-192100-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-
411 PM EDT WED AUG 19 2009
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COLUMBIA...MONTOUR AND
NORTHERN NORTHUMBERLAND COUNTIES...
AT 411 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF MILTON...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MOORESBURG...AND EXCHANGE AROUND 425 PM...
WASHINGTONVILLE AROUND 430 PM...JERSEYTOWN...AND RIVERSIDE AROUND 440
PM...DANVILLE AROUND 445 PM...MECHANICSVILLE AROUND 450 PM AND
MILLVILLE AROUND 455 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 211 AND 239...I-180 BETWEEN MILE MARKERS 1
AND 7.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11.
LAT...LON 4088 7639 4097 7688 4098 7688 4100 7686
4108 7686 4110 7688 4115 7687 4113 7634
EXPERIMENTAL
FORECASTER: GRUMMSpecial weather statement, Aug 19, 5:21 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 521 PM EDT WED AUG 19 2009 PAZ056-057-063-192145- CUMBERLAND PA-DAUPHIN PA-PERRY PA- 521 PM EDT WED AUG 19 2009 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PERRY... NORTHEASTERN CUMBERLAND AND WEST CENTRAL DAUPHIN COUNTIES... AT 520 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST OF ENOLA...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL BE NEAR DUNCANNON AROUND 540 PM AND DAUPHIN AROUND 545 PM. THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 56 AND 66. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 11/15...ROUTE 322/22. LAT...LON 4040 7681 4020 7697 4038 7729 4048 7717 EXPERIMENTAL FORECASTER: JUNG
Special weather statement, Aug 19, 5:23 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
523 PM EDT WED AUG 19 2009
PAZ052-056-057-059-192200-
DAUPHIN PA-LEBANON PA-NORTHUMBERLAND PA-PERRY PA-
523 PM EDT WED AUG 19 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PERRY...NORTHERN
DAUPHIN...NORTHWESTERN LEBANON AND SOUTHWESTERN NORTHUMBERLAND
COUNTIES...
AT 520 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
SELINSGROVE...MOVING SOUTHEAST AT 25 MPH.
THIS STORM WILL BE NEAR PILLOW AROUND 530 PM...BERRYSBURG AROUND 535
PM...ELIZABETHVILLE AROUND 540 PM...GRATZ AROUND 545 PM...LYKENS
AROUND 550 PM AND DEHART DAM AROUND 555 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 77 AND 80.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11/15...ROUTE
22...ROUTE 209.
LAT...LON 4033 7670 4056 7708 4061 7704 4063 7695
4069 7688 4065 7672 4053 7651
EXPERIMENTAL
FORECASTER: JUNGSpecial weather statement, Aug 19, 5:42 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
542 PM EDT WED AUG 19 2009
PAZ058-192215-
SCHUYLKILL PA-
542 PM EDT WED AUG 19 2009
...A STRONG THUNDERSTORM WILL AFFECT EASTERN AND SOUTHERN SCHUYLKILL
COUNTY...
AT 538 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF ST. CLAIR...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR SCHUYLKILL HAVEN AROUND 550 PM...ORWIGSBURG
AROUND 555 PM...NEW RINGGOLD AROUND 600 PM AND DEER LAKE AROUND 605
PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 119 AND 139.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61...STATE ROAD 309.
LAT...LON 4072 7579 4065 7596 4062 7600 4057 7610
4050 7643 4075 7630 4091 7599 4083 7591
4075 7577
EXPERIMENTAL
FORECASTER: JUNGLocal storm report, Aug 19, 6:30 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
630 PM EDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG DUNCANNON 40.40N 77.03W
08/19/2009 PERRY PA COUNTY OFFICIAL
911 CENTER REPORTED TREES DOWN.
0625 PM HAIL CAMP HILL 40.24N 76.93W
08/19/2009 M0.88 INCH CUMBERLAND PA TRAINED SPOTTER
&&
MACHThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 2:52 PM EDT | Special Weather Statement | CTP | Sullivan | 53 min |
| Aug 19, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan | 56 min |
| Aug 19, 3:47 PM EDT | Areal Flood Advisory | CTP | Lycoming, Montour, Northumberland, Sullivan, Union | 3 hr |
| Aug 19, 4:11 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 49 min |
| Aug 19, 4:34 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 56 min |
| Aug 19, 5:21 PM EDT | Special Weather Statement | CTP | Perry | 24 min |
| Aug 19, 5:23 PM EDT | Special Weather Statement | CTP | Dauphin | 37 min |
| Aug 19, 5:33 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry, York | 57 min |
| Aug 19, 5:42 PM EDT | Special Weather Statement | CTP | Schuylkill | 33 min |
| Aug 19, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, York | 59 min |
| Aug 19, 6:49 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lebanon, York | 3 hr |
| Aug 19, 7:43 PM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.